# SDR 99ZZZX1470

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494BP
- Make and model: Israel 1124A
- Aircraft serial: 307
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 343017183
- Condition: Cracked
- Location: Cockpit
- Part time: 1,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW IAI MM CHAP 5-20-02 PG 202 PARA D(4), THIS COCKPIT SIDE WINDOW IS NO LONGER INSPECTED AT THE 800-HOUR INTERNAL. THIS NEW STYLE WINDOW, PN 343017-183, CRACKED AT A MOUNT BOLT HOLE ALONG THE UPPER EDGE OF THE D.V. WINDOW. THIS CRACK WAS DETECTED WITH THE USE OF A PRISM DURING A PRE-PURCHASE EVALUATION.
